MathSciNet Relay Station
MathSciNet bibliographic data
MR558323 55N22 (55S05)
Johnson, David Copeland; Yosimura, Zen-ichi Torsion in Brown-Peterson homology and Hurewicz homomorphisms. Osaka J. Math. 17 (1980), no. 1, 117–136.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement